# SDR DLM88952548

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Engine: Pwa JT8D219
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pneumatic Tube
- Part number: 777790
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT HAD NR 2 ENGINE FIRE WARNING.  REDUCED POWER AND FIRE WARNING STOPPED.  RETURNED TO ATL, FOUND ENGINE INLET ANTI-ICE PNEUMATIC TUBE BURST AT MID SPAN.  REPLACED TUBE, OPERATION NORMAL.
